No Cover Image

Journal article 770 views

Comparison theorem of one-dimensional stochastic hybrid delay systems

Zhe Yang, Xuerong Mao, Chenggui Yuan Orcid Logo

Systems & Control Letters, Volume: 57, Issue: 1, Pages: 56 - 63

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Systems & Control Letters
ISSN: 0167-6911
Published: 2008
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 56
End Page: 63